# SDR CA020618005

- Difficulty date: June 13, 2002
- Submitted: July 30, 2002
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 2,686 hours
- Engine: Pwa PT6A21
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Solenoid Valve
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) A/C FAILED TO PRESSURIZE AFTER TAKEOFF.  UPON RETURN TO BASE THE  A/C STILL WOULD NOT PRESSURIZE ON "TEST" POSITION. MAINTENANCE DETERMINED THAT THE CABIN PRESSURE SAFTEY VALVE SOLENOID (DESIGNATOR E 105) WAS FAILED OPEN, NOT ALLOWING THE SAFTEY VALVE TO CLOSE AFTER TAKEOFF. THE SOLENOID VALVE WAS REPLACED AND THE A/C WAS TEST FLOWN WITH PRESURRIZATION SERVICEABLE.
